X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4) 4
semigroups (3) 3
algebra and number theory (2) 2
coextension (2) 2
functors (2) 2
homomorphisms (2) 2
mathematical congruence (2) 2
regular semigroup (2) 2
algebra (1) 1
biordered set (1) 1
categories (1) 1
college mathematics (1) 1
completely regular spaces (1) 1
construction (1) 1
functor (1) 1
halls (1) 1
idempotent-generated semigroup (1) 1
inductive groupoid (1) 1
linear-semigroups (1) 1
mathematical lattices (1) 1
mathematical sets (1) 1
mathematical theorems (1) 1
mathematics, applied (1) 1
morphisms (1) 1
natural transformation (1) 1
normal mapping (1) 1
partially ordered sets (1) 1
półgrupy (1) 1
recangular band (1) 1
rectangular band (1) 1
regular partial band (1) 1
sandwiches (1) 1
spined product (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1979, Memoirs of the American Mathematical Society ; no. 224., ISBN 9780821822241, Volume no. 224., v.
Book
International Journal of Algebra and Computation, ISSN 0218-1967, 02/2020, Volume 30, Issue 1, pp. 181 - 216
Cross-connection theory provides the construction of a semigroup from its ideal structure using small categories. A concordant semigroup is an... 
Journal Article
Proceedings of Indian National Science Academy, ISSN 0370-0046, 01/2015, Volume 16, Issue 1
ESSENTIAL-NORMAL EXTENSIONS OF REGULAR SEMIGROUPS 
Journal Article
06/2018
Cross-connection theory provides the construction of a semigroup from its ideal structure using small categories. A concordant semigroup is an... 
Journal Article
SemiGroup Forum, ISSN 0037-1912, 09/2000, Volume 61, Issue 2, pp. 249 - 262
Journal Article
SemiGroup Forum, ISSN 0037-1912, 09/2000, Volume 61, Issue 2, pp. 224 - 248
of singular endomorphisms of an n-dimensional vector space over K are discussed here. Since S n is known to be an idempotent generated regular semigroup, we... 
LINEAR-SEMIGROUPS | MATHEMATICS
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 10/1980, Volume 23, Issue 3, pp. 249 - 260
It is well-known that on an inverse semigroup S the relation ≦ defined by a ≦ b if and only if aa−1 = ab−1 is a partial order (called the natural partial... 
Journal Article
International Journal of Dravidian Linguistics, ISSN 0378-2484, 06/1994, Volume 23, Issue 2, p. 7
Journal Article
Forum Mathematicum, ISSN 0933-7741, 1993, Volume 5, Issue 5, pp. 313 - 368
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 8/1982, Volume 272, Issue 2, pp. 555 - 568
A construction of all coextensions of a regular semigroup $S$ by rectangular bands is obtained. The construction is analogous to Hall's construction of... 
Morphisms | Homomorphisms | Mathematical theorems | Mathematical sets | Partially ordered sets | Semigroups | Functors | Mathematical congruence | College mathematics | Inductive groupoid | Spined product | Normal mapping | Natural transformation | Functor | Coextension | Rectangular band | Regular semigroup
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 1982, Volume 269, Issue 1, pp. 197 - 224
Journal Article
Journal of Algebra, ISSN 0021-8693, 1985, Volume 92, Issue 2, pp. 283 - 302
A bounded partially ordered set I is a complemented modular lattice if and only if the semigroup B( I) of all strongly range-closed residuated transformations... 
Journal Article
Semigroup Forum, ISSN 0037-1912, 12/1983, Volume 27, Issue 1, pp. 265 - 307
Journal Article
Semigroup Forum, ISSN 0037-1912, 12/1974, Volume 9, Issue 1, pp. 354 - 363
Journal Article
Journal of the Australian Mathematical Society, ISSN 1446-7887, 1980, Volume 30, Issue 1, pp. 73 - 86
AbstractWe say that a regulär semigroup S is a coetension of a (regular) semigroup T by rectangular bands if there is a homomorphism ϕ: S → T from S onto T... 
Journal Article
Journal of Algebra, ISSN 0021-8693, 1979, Volume 57, Issue 1, pp. 10 - 25
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 1/1982, Volume 269, Issue 1, pp. 197 - 224
This paper initiates a general study of the structure of a regular semigroup $S$via the maximum congruence $\rho$ on $S$ with the property that each... 
Homomorphisms | Algebra | Completely regular spaces | Mathematical lattices | Semigroups | Functors | Mathematical congruence | Sandwiches | Halls
Journal Article
Semigroup Forum, ISSN 0037-1912, 12/1978, Volume 16, Issue 1, pp. 67 - 81
Journal Article
Semigroup Forum, ISSN 0037-1912, 12/1980, Volume 21, Issue 1, pp. 1 - 7
Journal Article
Semigroup Forum, ISSN 0037-1912, 12/1974, Volume 9, Issue 1, pp. 364 - 371
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.